# SDR SWAA2022031250919

- Difficulty date: July 12, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 17,096 hours, 7,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT OF 31 PYLON UPPER FIXED TRAILING EDGE PANEL OUTBOARD UPPOR BRACKET CRACKED AT DEFECTION ROLLER BEAM ATTACH POINT / REMOVED AND REPLACED LH WING SUPPORT BRACKET AT DEFLECTOR ROLLER BEAM ATTACH POINT AFT OF #1 PYLON IAW SRM 51-40-02INSP 49017
